# SDR UPS98826172

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND SKIN BULGED AND CRACKED 2 INCHES FWD OF NR 4 PIT DOOR LOWER FWD CORNER DOUBLER.  ALSO, BULGE IN SKIN WITH RIVET PULLED THROUGH AFT CORNER NR 4 PIT DOOR SCUF GAURD AREAS MARKED.  NR OPENED AGAINST THIS ITEM.  COMPLETED NON ROUTINE 725601, INSTALLED NEW SKIN AS PER EO DC8-5330-10049A.
